# SDR SWAA2024053182761

- Difficulty date: May 5, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H LAV; O/B AFT FLOOR MOUNT AT STA 947 HAS AREAS OF SURFACE CORROSION.   REMOVED CORROSION IAW SRM 51-10-02. DAMAGE REMOVAL .041' OUT OF LIMITS PER SRM 53-70-51-1A-1 REMAINING THICKNESS ON 947.5 FLOORBEAM.  REMOVED AFT L/H LAV; O/B AFT FLOOR MOUNT AT STA 947 IAW SRM 51-40-02.  UPON FURTHER INSPECTION; FOUND AREA REPAIRABLE PER SRM 53-70-51-2R-8. ACCOMPLISHED BLENDOUT FOR SHIM PER SRM 53-70-51-2R-8. MAX MATERIAL REMAINING 0.136. MATERIAL REMOVAL IS WITHIN LIMITS PER SRM 53-70-51-2R-8. FLAP PEENED REMOVAL AREA PER SRM 53-70-51-2R-8 AND SOPM 20-10-03.  FABRICATED, DRILLED, & DEBURRED 0.040. SHIM SRM 53-70-51-2R-8 ALTERNATIVE 3.   FABRICATED, DRILLED, & DEBURRED 0.040? 7075-T6 SHIM PER SRM 53-70-51-2R-8 ALTERNATIVE 3.   FABRICATED ON CA36 PER SRM 53-70-51-2R-8 ALTERNATIVE 3.  INSTALLED REPAIR SHIM PER SRM 53-70-51-2R-8 ALTERNATIVE 3.   REINSTALLED AFT L/H LAV, O/B AFT FLOOR MOUNT AT STA 947 IAW SRM 51-40-02.  INSTALLED REPAIR SHIM PER SRM 53-70-51-2R-8 ALTERNATIVE 3.  REINSTALLED AFT L/H LAV; O/B AFT FLOOR MOUNT AT STA 947 IAW SRM 51-40-02.
